About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 2, Pages 239-249
http://dx.doi.org/10.1155/S0161171299222399

On θ-generalized closed sets

1Department of Mathematics, PL 4, Yliopistonkatu 5, University of Helsinki, Helsinki 10 00014, Finland
2Department of Mathematics, Faculty of Education, Saga University, Saga 840, Japan

Received 14 October 1996; Revised 10 March 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to study the class of θ-generalized closed sets, which is properly placed between the classes of generalized closed and θ-closed sets. Furthermore, generalized Λ-sets [16] are extended to θ-generalized Λ-sets and R0-, T1/2- and T1-spaces are characterized. The relations with other notions directly or indirectly connected with generalized closed sets are investigated. The notion of TGO-connectedness is introduced.